# SDR NACA2024061500006

- Difficulty date: June 15, 2024
- Submitted: June 22, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,624 hours, 19,167 cycles
- Engine: Pwa PW4062
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Engine Fan Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE INSPECTION FOUND A SMALL PIECE MISSING FROM INTERMEDIATE CASE SEGMENT AT 5 OCLOCK POSITION. DEFERRED PER DMI 72-34 IS APPROVED FOR ONE FLIGHT CYCLE. REMOVED AND REPLACE INTERMEDIATE FAN CASE SERVICE BRACKET @ #1 ENG 5 OCLOCK POSITION IAW AMM 72-34-07
